I came off the injection about 2 months ago and went to the doctor on Friday to ask about going back on the pill. I never got a period on the injection and still didn't get one when I came off it so my doctor said start my pill right away and the period should come on my 7 days off then when I start my next pack it will be effective. I'm going on holidays with my partner and after taking my first pill of the pack I realised that I would get my period during my holiday which I didn't want. It's now Monday and I purposely didn't take the rest of my pills and was gonna finish the last 20 of them on Friday which would be a week after I took my first one, I was given this advice by a friend. But today I got spot bleeding or I assume it is. I know this first round of my pill won't be effective since I didn't get my period when I started but if I continue the last 20 pills at the end of this week will I get my period as normal then start the next pack? Sorry for how long this is any help would be useful!!
You simply cannot take 20 birth control pills in one day or even a few days at the end of the week. 21 active tablets in one week is insane. You should have just discontinued the pill as soon as you realised you were not going to have the fun you expected on holiday and stuck to condoms.
Don't ever listen to that friend again; she is dangerously uninformed and her information less than useless. Your natural cycle, even modified by hormones, will be scrambled by your friends plan. At worst you could have blood clot issues in your heart and lungs and you will likely vomit a lot.
I would love to be told I'm mistaken here but I truly believe a doctor would also tell you it is a crazy idea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 18 Sep 2015 • 1 answer
Posted 1 Oct 2015 • 1 answer
Posted 24 Jan 2017 • 0 answers